# SDR QXEA200300710

- Difficulty date: June 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR STRUT IS CHAFED AT FOUR LOCATIONS ADJACENT TO UPPER ENDS OF AFT FAIRING.  REPAIRED IAW CMM 32-11-03, PAGE 602, 2A 3A 1-6.
